# SDR CALA0200430

- Difficulty date: July 25, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 60,851 hours, 36,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4" CRACK AT RIVET IN L-1 DOOR SKIN AND THE CORNER WAS BENT. THE CRACK WAS LOCATED AT THE UPPER AFT CORNER OF DOOR. A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 32 AND 51-10-3B.
